advertisement
Question
Posted by: Abegail Sheldon | 2011/09/05

TRIGESTREL

ALWAYS USED TRIPHASAL, WAS GIVEN TRIGESTREL. FREAKING OUT BECAUSE OF ALL THE BAD REPORTS ON THE WEBSITE. HAVE BEEN AT WEIGH-LESS FOR A YEAR, LOST 18KG, DONT WANT TO PUT IT ON AGAIN, PLEASE ADVISE!!!
THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are generics and thus contain the same constituemts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/12

These are generics and thus contain the same constituemts.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement